# SDR F3LA2018090400420

- Difficulty date: August 22, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-112
- Aircraft serial: 2248
- Aircraft time: 46,666 hours, 23,236 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: 040X36X120TY301
- Condition: Cracked
- Location: Emergency Exit
- Part time: 46,666 hours, 23,236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS ON LT NR 1 EMERGENCY EXIT. LOCATED ON FWD AND AFT SEGMENTS AND ON THE FWD AND AFT SEGMENTS ON RT NR 1 EMERGENCY EXIT. ACCOMPLISHED OVERWING EMERGENCY EXIT LT AND RT DOOR FRAME OUTER FLANGE REPAIR PER EA A9-52R-34351 ON THE FWD AND AFT FRAME SEGMENTS ON LT NR 1 EMERGENCY EXIT AND ON FWD AND AFT SEGMENTS ON RT NR 1 EMERGENCY EXIT. 
IAW AMM 56-31-17-000-001-A, 53-31-17-400-050-A, 25-23-47-420-050-A AND SRM 51-42-00, 51-44-11, 51-21-11, 51-23-11.
